Article

Aequationes mathematicae

, Volume 73, Issue 3, pp 260-279

General solution of the 2-cocycle functional equation on solvable groups

  • Bruce EbanksAffiliated withDepartment of Mathematics & Statistics, Mississippi State University Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary.

The general solution of the 2-cocycle functional equation on abelian groups is well known. Methods are also known for finding regular solutions on Lie groups. Here we find general solutions of the 2-cocycle equation on certain non-abelian groups. We consider groups that are semidirect products, and in particular solvable groups that can be built up by splitting extensions.

Mathematics Subject Classification (2000).

Primary 39B52 Secondary 20C35

Keywords.

Solvable group semidirect product splitting extension normal subgroup 2-cocycle cocycle